# SDR 96ZZZM1087

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Repair
- Condition: Cracked
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TEMPORARY REPAIR INSTALLED ON LEFT SIDE OF FUSELAGE FS 242 AT LONGERONS 17 AND 18, ALSO FINGER DOUBLER CRACKED SAME AREA.  REMOVED TEMPORARY REPAIR, FABRICATED AND INSTALLED PERMANENT REPAIR TO PLATING AND FINGER DOUBLER IAW EA 12-5304-29-C0918R1.  (M)
